# SDR UPS02239645

- Difficulty date: October 10, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N937UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19302
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FWD ENTRY DOOR INOPERATIVE.  RESEATED FWD ENTRY DOOR EMERGENCY EXIT LIGHT OPERATIONAL CKS GOOD.
